MAUDE Adverse Event Report: ABBOTT VASCULAR ROTATING HEMOSTATIC VALVE; ACCESSORIES

ABBOTT VASCULAR ROTATING HEMOSTATIC VALVE; ACCESSORIES
Model Number 23245
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.The customer reported the device was discarded.Investigation is not yet complete.A follow-up will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the rotating hemostatic valve (rhv) draws air.There was no reported device use or patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record and similar incident review of the reported lot could not be conducted because the lot number was not provided.It is possible that the device was not fully connected and/or the device seals were not fully tightened/closed thus resulting in the reported leak; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the rotating hemostatic valve (rhv) draws air.There was no reported device use or patient involvement.There was no reported clinically significant delay in the procedure.Subsequent to the initially filed report the following information was provided: one device was in the rhv when it was leaking.A new rhv was used to complete the procedure.There were no adverse patient effects.No additional information was provided.

Brand Name
ROTATING HEMOSTATIC VALVE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12168225
Report Number2024168-2021-06038
Device Sequence Number4198690
Product Code DYB
UDI-Device Identifier08717648013386
UDI-Public08717648013386
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K934624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23245
Device Catalogue Number23245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1